# SDR DALA2016060104303

- Difficulty date: November 30, 2015
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 62,855 hours, 11,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 566
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND DENT FOUND BS 566 BETWEEN STRINGERS 17 - 18L.  C/W PERMANENT REPAIR IAW PRI 541869-14, REV B.
